# SDR AALA201705229007

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 49,673 hours, 28,522 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  SELECTED GEAR DOWN. GEAR FAILED TO EXTEND. RECYCLED GEAR UP THEN RECYCLED GEAR DOWN, GEAR EXTENDED NORMALLY. TEST OF EXTENSION & RETRACTION IAW AMM 32-31-00-720-002-A WITH NO FAULTS FOUND.  REPLACED RELAY 62GA AS PRECAUTION IAW ESPM 20-46-50.  AIRCRAFT WAS GROUNDED.
